# SDR YENA2024073001062

- Difficulty date: July 29, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N640JB
- Make and model: Airbus A320-232
- Aircraft serial: 02832
- Aircraft time: 68,034 hours, 24,224 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control System
- Condition: Faulted
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FL698, MCO-LGA. (AIRCRAFT DIVERTED TO JFK) 'SPOILER 3/4 FAULT ( GRND SPOILER CNTRL SYS -1 & 2 OR 3 & 4 ). OPEN
